Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 26, 2016, 12:49 AM CDT for 4 counties in Nebraska. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 12:49 AM CDT (05:49 UTC)
- Expired
- May 26, 2016, 1:15 AM CDT
- In force
- 26 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 2 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:52 AM CDT | TSTM WND GST 52 | 1 Nw Valley, NE | |
| May 26, 12:54 AM CDT | TSTM WND GST 55 | 2 Wnw Fremont, NE | |
| May 26, 1:10 AM CDT | TSTM WND DMG | 5 E Elkhorn, NE | FURNITURE BLOWN OFF DECK. |
| May 26, 1:13 AM CDT | TSTM WND GST 53 | 5 Wsw Fort Calhoun, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted.
252
WUUS53 KOAX 260549
SVROAX
NEC053-055-155-177-260615-
/O.NEW.KOAX.SV.W.0078.160526T0549Z-160526T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1249 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 115 AM CDT
* AT 1248 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF CEDAR BLUFFS...OR 27 MILES WEST OF OMAHA...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTERN OMAHA...FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...
KENNARD...INGLEWOOD...ELKHORN...BENNINGTON...BOYS TOWN...
WASHINGTON...LESHARA...FREMONT LAKES STATE RECREATION AREA...
TWO RIVERS STATE RECREATION AREA AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 444.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 9647 4149 9659 4159 9621 4134 9606
4123 9616 4117 9642
TIME...MOT...LOC 0548Z 262DEG 24KT 4132 9654
HAIL...<.75IN
WIND...60MPH
$$
MEAD1 follow-up statement
325
WWUS53 KOAX 260600
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 AM CDT THU MAY 26 2016
NEC053-055-155-177-260615-
/O.CON.KOAX.SV.W.0078.000000T0000Z-160526T0615Z/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
100 AM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON
AND NORTHEASTERN SAUNDERS COUNTIES...
AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
KENNARD...OR 14 MILES NORTHWEST OF OMAHA...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTERN OMAHA...FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...
KENNARD...INGLEWOOD...ELKHORN...BENNINGTON...BOYS TOWN...
WASHINGTON...LESHARA...FREMONT LAKES STATE RECREATION AREA...
TWO RIVERS STATE RECREATION AREA AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 444.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 117.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 9647 4149 9659 4159 9621 4134 9606
4123 9616 4117 9642
TIME...MOT...LOC 0600Z 253DEG 50KT 4139 9623
HAIL...<.75IN
WIND...60MPH
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:44 AM CDT, 5 minutes earlier.
Area forecast discussion, May 26, 12:44 AM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1244 AM CDT THU MAY 26 2016 .SHORT TERM...(tonight through Saturday) Issued at 250 PM CDT Wed May 25 2016 Potential for periods of thunderstorms will extend through the short term portion of the forecast. Good moisture and instability is expected to remain across the region during this time frame as a pair of upper troughs kick out a series of short waves across the plains region. Surface map at 19z showed an area of low pressure over northeast South Dakota with a weak trough extending from the low into northwest Nebraska. A second low was over south central Kansas with a warm front extending into northeast Kansas and a dry line stretching south into north central Texas. These two surface features are expected to be the primary focus for thunderstorm development into Thursday. A few storms had already developed over far western Nebraska and western South Dakota early this afternoon with short range models showing them spreading east ahead of the Dakota surface trough into the evening as an upper wave tracks toward the upper midwest. Main focus then shifts to the south on Thursday and Thursday night with Kansas system as warm front lifts north to vicinity of southern Nebraska border by late afternoon. This boundary continues to lift into eastern Nebraska during the evening becoming stationary in a northeast to southwest orientation by late evening into early Friday. Combination of stalled boundary and high PW will allow strong chance of heavy rain event across the area Thursday night, likely preceeded by severe weather event late Thursday afternoon and evening. No headlines at this time but will mention in HWO and blast message to increase awareness of the potential. Chance of storms will continue for Friday into Saturday as the main upper trough moves across the lower Missouri valley. .LONG TERM...(Saturday night through Wednesday) Issued at 250 PM CDT Wed May 25 2016 Upper pattern flattens for a time behind the lower Missouri valley trough Saturday night into Sunday but begins to amplify again Sunday night into Monday. This will allow another extended period of showers and thunderstorms to setup across the region through Wednesday. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Friday) Issued at 1242 AM CDT Thu May 26 2016 convection will have cleared kofk by taf effective time. storms will affect klnk currently through about 0630z...and koma from about 07-09z. beyond that...should be several dry hours. models were hinting at some mvfr conditions developing at klnk/koma for a few hours 09-15z. convection may begin to redevelop at taf sites by 18z and beyond. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Fobert LONG TERM...Fobert AVIATION...DeWald
Hazardous weather outlook, May 25, 4:53 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 453 PM CDT WED MAY 25 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-261200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 453 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT...MAINLY OVER NORTHEAST NEBRASKA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARDS. A WARM FRONT WILL BECOME ESTABLISHED ACROSS EASTERN NEBRASKA AND WESTERN IOWA ON THURSDAY. THIS BOUNDARY WILL SERVE AS A FOCUS FOR SEVERE STORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. ALL HAZARDS INCLUDING TORNADOES...LARGE HAIL...DAMAGING WINDS AND FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE WEATHER AND FLOODING REMAIN POSSIBLE THROUGH THURSDAY NIGHT...AND PERHAPS INTO FRIDAY. THUNDERSTORM CHANCES WILL PERSIST INTO THE EARLY TO MIDDLE PART OF NEXT WEEK...WITH A CONTINUING RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT BUT MAY BE NEEDED ON THURSDAY.
In the hours before
Special weather statement, May 26, 12:06 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1206 AM CDT THU MAY 26 2016
NEZ032-033-042>044-050-051-065-066-260545-
DODGE NE-COLFAX NE-PLATTE NE-SEWARD NE-BUTLER NE-LANCASTER NE-
STANTON NE-SAUNDERS NE-CUMING NE-
1206 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON...WESTERN
DODGE...NORTHWESTERN LANCASTER...SOUTHWESTERN CUMING...COLFAX...
SAUNDERS...BUTLER...NORTHEASTERN PLATTE AND NORTHERN SEWARD COUNTIES
UNTIL 1245 AM CDT...
AT 1205 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRESTON TO 6 MILES
EAST OF COLUMBUS TO NEAR ULYSSES TO 3 MILES SOUTHEAST OF UTICA...AND
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEWARD...SCHUYLER...WAHOO...DAVID CITY...NORTH BEND...SCRIBNER...
CLARKSON...DODGE...CEDAR BLUFFS...VALPARAISO...HOWELLS...BELLWOOD...
LEIGH...BEAVER CROSSING...BRAINARD...WESTON...PRAGUE...SNYDER...
STAPLEHURST AND GARLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 124 AND 135.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 384 AND 420.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 74...AND BETWEEN MILEMARKERS
81 AND 97.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 415 AND 452.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 371 AND 379.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN NEBRASKA.
LAT...LON 4190 9686 4162 9659 4122 9655 4090 9665
4078 9729 4105 9725 4142 9729 4172 9735
TIME...MOT...LOC 0505Z 251DEG 41KT 4169 9735 4144 9722 4108 9718 4085
9731
MEADSpecial weather statement, May 26, 12:12 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1212 AM CDT THU MAY 26 2016
NEZ018-031>033-042-260545-
PLATTE NE-STANTON NE-MADISON NE-CUMING NE-WAYNE NE-
1212 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR STANTON...NORTHWESTERN CUMING...
EAST CENTRAL MADISON...NORTHEASTERN PLATTE AND SOUTHEASTERN WAYNE
COUNTIES UNTIL 1245 AM CDT...
AT 1212 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MADISON...OR 13 MILES SOUTH OF NORFOLK...MOVING NORTHEAST AT 40
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANTON...WISNER...PILGER...
8 MILES SOUTH OF STANTON AND 8 MILES SOUTH OF WAYNE.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 84 AND
103.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4173 9736 4194 9739 4220 9705 4220 9683
4190 9688
TIME...MOT...LOC 0512Z 233DEG 37KT 4185 9740
MEADSpecial weather statement, May 26, 12:33 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT THU MAY 26 2016
IAZ080-091-260615-
PAGE IA-MONTGOMERY IA-
1233 AM CDT THU MAY 26 2016
...SPECIAL WEATHER STATEMENT...
AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF ESSEX...OR 25 MILES WEST OF BEDFORD...MOVING NORTHEAST
AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLISCA...ESSEX...STANTON...YORKTOWN...HEPBURN AND VIKING LAKE STATE
PARK.
THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 42 AND 48.
LAT...LON 4069 9517 4082 9533 4101 9511 4096 9493
4084 9493
TIME...MOT...LOC 0533Z 227DEG 32KT 4081 9518
MEADSpecial weather statement, May 26, 12:36 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1236 AM CDT THU MAY 26 2016 NEZ066>068-078-088>090-092-260600- JEFFERSON NE-JOHNSON NE-CASS NE-GAGE NE-LANCASTER NE-SALINE NE- PAWNEE NE-OTOE NE- 1236 AM CDT THU MAY 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE... NORTHEASTERN JEFFERSON...SOUTHWESTERN CASS...WESTERN JOHNSON... NORTHERN GAGE...SOUTHERN LANCASTER...NORTHWESTERN PAWNEE AND WESTERN OTOE COUNTIES UNTIL 100 AM CDT... AT 1236 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF LINCOLN TO NEAR PLYMOUTH...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LINCOLN...BEATRICE...WAVERLY...HICKMAN...BENNET...FIRTH...PALMYRA... DE WITT...CORTLAND...PLYMOUTH...PANAMA...CLATONIA...HALLAM... PICKRELL...DOUGLAS...EAGLE...ADAMS...ROCA...SPRAGUE AND FILLEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 136 IN NEBRASKA NEAR MILE MARKER 178...AND BETWEEN MILE MARKERS 188 AND 197. HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 478. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 60...AND MILEMARKER 71 AND NEAR MILEMARKER 77. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 403 AND 412. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4092 9630 4026 9644 4027 9704 4090 9669 TIME...MOT...LOC 0536Z 255DEG 42KT 4089 9669 4034 9697 MEAD
Special weather statement, May 26, 12:40 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT THU MAY 26 2016
NEZ015-033-034-044-045-051>053-066-067-260615-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-THURSTON NE-WASHINGTON NE-
SAUNDERS NE-BURT NE-SARPY NE-CUMING NE-
1240 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...DOUGLAS...
DODGE...WASHINGTON...NORTHEASTERN LANCASTER...SOUTHEASTERN CUMING...
SOUTHEASTERN THURSTON...EASTERN SAUNDERS...SARPY AND BURT COUNTIES
UNTIL 115 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEEMER TO 7 MILES
SOUTH OF SCRIBNER TO NEAR WAHOO TO NEAR WAVERLY...AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...PAPILLION...LA VISTA...BLAIR...
WAHOO...GRETNA...WEST POINT...WAVERLY...ASHLAND...VALLEY...TEKAMAH...
SPRINGFIELD...ARLINGTON...YUTAN...LOUISVILLE...SCRIBNER...LYONS...
WATERLOO AND HOOPER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 109 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 447.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 138.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 155.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 412 AND 446.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN NEBRASKA.
LAT...LON 4207 9632 4174 9616 4142 9608 4095 9603
4090 9658 4123 9662 4153 9668 4193 9683
TIME...MOT...LOC 0539Z 243DEG 33KT 4191 9683 4156 9668 4124 9660 4090
9656
MEADLocal storm report, May 26, 12:47 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1247 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 2 NE WAHOO 41.24N 96.59W
05/26/2016 M58.00 MPH SAUNDERS NE ASOS
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 33 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 35 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 24 min |
| May 25, 9:54 PM CDT | Special Weather Statement | OAX | Pierce | 36 min |
| May 25, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 31 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 33 min |
| May 25, 10:42 PM CDT | Special Weather Statement | OAX | Lancaster | 48 min |
| May 25, 10:44 PM CDT | Special Weather Statement | OAX | Richardson | 31 min |
| May 25, 10:52 PM CDT | Special Weather Statement | OAX | Boone | 38 min |
| May 25, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 35 min |
| May 25, 11:18 PM CDT | Special Weather Statement | OAX | Boone | 27 min |
| May 25, 11:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 33 min |
| May 25, 11:36 PM CDT | Special Weather Statement | OAX | Platte | 39 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 33 min |
| May 25, 11:57 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 33 min |
| May 26, 12:06 AM CDT | Special Weather Statement | OAX | Butler, Colfax, Dodge, Saunders, Seward | 39 min |
| May 26, 12:12 AM CDT | Special Weather Statement | OAX | Stanton | 33 min |
| May 26, 12:36 AM CDT | Special Weather Statement | OAX | Lancaster | 24 min |
| May 26, 12:40 AM CDT | Special Weather Statement | OAX | Burt, Cuming, Dodge, Douglas, Sarpy, Washington | 35 min |
| May 26, 12:54 AM CDT | Special Weather Statement | OAX | Thurston | 51 min |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 32 min |
| May 26, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 23 min |
| May 26, 1:19 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 26 min |
| May 26, 1:22 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 23 min |
| May 26, 1:22 PM CDT | Flash Flood Watch | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 4 more | 14 hr |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 25 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 30 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 26 min |
| May 26, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 33 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 36 min |
| May 26, 3:10 PM CDT | Flash Flood Warning | OAX | Lancaster | 5 hr |
| May 26, 3:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 32 min |
| May 26, 3:17 PM CDT | Flash Flood Warning | OAX | Saline, Seward | 3 hr |
| May 26, 3:39 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 25 min |
| May 26, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 33 min |
| May 26, 3:50 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline | 3 hr |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 25 min |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 27 min |
| May 26, 4:11 PM CDT | Flash Flood Warning | OAX | Cass, Otoe | 3 hr |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Otoe | 33 min |
| May 26, 4:32 PM CDT | Special Weather Statement | OAX | Gage, Jefferson | 43 min |
| May 26, 4:40 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 35 min |
| May 26, 4:45 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 26, 5:04 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| May 26, 5:10 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.